# SDR UPS97825321

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Overhead Panel
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON DESCENT TO ONTARIO NOTICED SPARKS AND SMOKE FOR A SHORT MOMENT IN OVERHEAD PANEL BEHIND THE FIRE HANDLES.  FOUND RED OVERHEAD SWITCH PANEL INTRAL LIGHTS C/B OUT.  NO FURTHER SMOKE WAS DEVELOPED.  CONNECTOR DC 26F-10-6SW BURNT.  REMOVED AND REPLACED TRANSFORMER (P/N 16434) (S/N 3551) ON, (S/N 478).  INSTALLED NEW PLUG LTS, OPS GOOD.
